skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Resultados 1 2 3 next page
Refinado por: autor: Lee, M. remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Volume-preserving diffeomorphisms with inverse shadowing

Lee, Manseob

Journal of Inequalities and Applications, 2012, Vol.2012(1), pp.1-9 [Periódico revisado por pares]

Texto completo disponível

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Hamiltonian systems with orbital, orbital inverse shadowing

Lee, Manseob

Advances in Difference Equations, 2014, Vol.2014(1), pp.1-9 [Periódico revisado por pares]

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Symplectic diffeomorphisms with limit shadowing

Lee, Manseob

Asian-European Journal of Mathematics, June 2017, Vol.10(2) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Volume-Preserving Diffeomorphisms with Various Limit Shadowing

Lee, Manseob

International Journal of Bifurcation and Chaos, February 2015, Vol.25(2) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

The ergodic shadowing property from the robust and generic view point

Lee, Manseob

Advances in Difference Equations, 2014, Vol.2014(1), pp.1-7 [Periódico revisado por pares]

Texto completo disponível

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Generic diffeomorphisms with weak limit shadowing

Lu, Gang ; Lee, Keonhee ; Lee, Manseob

Advances in Difference Equations, 2013, Vol.2013(1), pp.1-5 [Periódico revisado por pares]

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

Volume preserving diffeomorphisms with orbital shadowing

Lee, Keonhee ; Lee, Manseob

Journal of Inequalities and Applications, 2013, Vol.2013(1), pp.1-5 [Periódico revisado por pares]

Texto completo disponível

8
Material Type:
Artigo
Adicionar ao Meu Espaço

The ergodic shadowing property and homoclinic classes

Lee, Manseob

Journal of Inequalities and Applications, 2014, Vol.2014(1), pp.1-10 [Periódico revisado por pares]

Texto completo disponível

9
Material Type:
Artigo
Adicionar ao Meu Espaço

Chain components with stably limit shadowing property are hyperbolic

Lee, Manseob ; Park, Junmi

Advances in Difference Equations, 2014, Vol.2014(1), pp.1-11 [Periódico revisado por pares]

Texto completo disponível

10
Material Type:
Artigo
Adicionar ao Meu Espaço

Chain components with -stably orbital shadowing

Lee, Manseob

Advances in Difference Equations, 2013, Vol.2013(1), pp.1-12 [Periódico revisado por pares]

Texto completo disponível

Resultados 1 2 3 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de2012  (1)
  2. 2012Até2012  (4)
  3. 2013Até2013  (6)
  4. 2014Até2015  (8)
  5. Após 2015  (7)
  6. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Lee, M
  2. Lee, Manseob
  3. Lee, K
  4. Lee, Keonhee
  5. Manseob Lee

Buscando em bases de dados remotas. Favor aguardar.